# SDR QXEA200500348

- Difficulty date: March 2, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 17,685 hours, 24,812 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Condition: Binding
- Location: Te Flaps
- Part time: 17,685 hours, 24,812 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2256 - ON SHORT FINAL, WHEN FLAPS WERE SELECTED, THE CREW RECEIVED A MASTER CAUTION FOR THE FLAP DRIVE.  AFTER THE LANDING CHECKLIST AND FLAPS WERE SELECTED TO ZERO, THE FLAPS REMAINED AT 15 DEGREES.  MAINTENANCE INSPECTED THE SYSTEM AND REPLACED THE FLAP TORQUE TUBE AND SENSOR.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
